# SDR DHL200070726C

- Difficulty date: June 1, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LT SIDE WALL SUPPORT, CRACKED STA 540 ABOVE STR 26 LT. REMOVED DAMAGED SECTION OF SIDE WALL LINER SUPPORT FROM STA 480 TO STA 530 ABOVE STR 26 LT.  REPLACED SIDE WALL SUPPORT STA 480 STR 26L TO STA 530 STR 26 LT. TREATED AND PRIMED SIDE WALL SUPPORT PER SRM 51-10-2. FABRICATED SPLICE REPAIR AND INSTALLED PER SRM 51-40-4. TREATED AND PRIMED SPLICE REPAIR PER SRM 51-10-2.
